# SDR FDEA202405130654

- Difficulty date: May 13, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 85,598 hours, 20,970 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB11807
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - LEADING EDGE LOWER ACCESS PANEL CUTOUT FORWARD EDGE DOUBLER AT   STATION XOS 547 FOUND CRACK ABOUT 1". LEFT WING LEADING EDGE LOWER ACCESS PANEL CUTOUT FORWARD EDGE AT STATION XOS 547   CRACKED DOUBLER REMOVED AND REPLACED AS PER MD -11 SRM 51-31-01-0G. DOUBLER   FABRICATED AS PER DOUGLAS DRAWING ARB 1180 REVISION Y. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
